IJPAM: Volume 120, No. 4 (2018)

Title

SOME NOTES ON
THE KUMARASWAMY-WEIBULL-EXPONENTIAL
CUMULATIVE SIGMOID

Authors

Anna Malinova$^1$, Angel Golev$^2$, Olga Rahneva$^3$, Vesselin Kyurkchiev$^4$
$^{1,2,4}$ Faculty of Mathematics and Informatics
University of Plovdiv Paisii Hilendarski
24, Tzar Asen Str., 4000 Plovdiv, BULGARIA
$^{3}$ Faculty of Economy and Social Sciences
University of Plovdiv Paisii Hilendarski
24, Tzar Asen Str., 4000 Plovdiv, BULGARIA

Abstract

In this paper we study the one-sided Hausdorff approximation of the shifted Heaviside step function by a family of Kumaraswamy-Weibull-Exponential cumulative sigmoid. The estimates of the value of the best Hausdorff approximation obtained in this article can be used in practice as one possible additional criterion in ”saturation” study.

Numerical examples, illustrating our results are presented using programming environment CAS Mathematica.

We also look at a possible extension, which we call $\gamma$-Family of Kumaraswamy-Weibull-Exponential cumulative sigmoid.

History

Received: March 21, 2018
Revised: January 20, 2019
Published: January 27, 2019

AMS Classification, Key Words

AMS Subject Classification: 68N30, 41A46
Key Words and Phrases: Kummaraswamy-Weibull-generated family, Kumaraswamy-Weibull-Exponential cumulative sigmoid, $\gamma$-Family of Kumaraswamy-Weibull Exponential cumulative sigmoid, Heaviside function, Hausdorff approximation, upper and lower bounds

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
A. Alzaatreh, C. Lee, F. Famoye, A new method for generating families of continues distribution, Metron, 71 (2013), 63-79.

2
A. Alzaatreh, F. Famoye, C. Lee, Weibull-Pareto distribution and its applications, Commun. in Stat. Theory and Methods, 42 (2013), 1673-1691.

3
A. Alzaatreh, I. Ghosh, On the Weibull-X family of distributions, J. Stat. Theory Appl., 14 (2015), 169-183.

4
A. Alzaghal, I. Ghosh, A. Alzaatreh, On shifted Weibull-Pareto distribution, Int. J. Stat. Probab., 5 (2016), 139-149.

5
I. Ghosh, S. Nadarajah, On some further properties and applications of Weibull-R family of distributions, Ann. Data. Sci., (2018), 13 pp.

6
S. Nadarajah, S. Kotz, On some recent modifications of Weibull distribution, IEEE Trans. Reliab., 54 (2005), 561-562.

7
M. Tahir, G. Cordeiro, A. Alzaatreh, M. Mansoor, M. Zubair, A new Weibull-Pareto distribution: properties and applications, Commun. in Stat. Simulation and Computation, (2014), 22 pp.

8
M. Tahir, G. Cordeiro, M. Mansoor, M. Zubair, The Weibull-Lomax distribution: properties and applications, Hacet. J. Math. Stat., 44 (2015), 461-480.

9
E. Ortega, G. Cordeiro, M. Kattan, The log-beta Weibull regression model with application to predict recurrence of prostate cancer, Stat. Pap., 54 (2013), 113-143.

10
G. Cordeiro, M. de Castro, A new family of generalized distributions, J. Stat. Comput. Simul., 81 (2011), 883-898.

11
M. Ristic, N. Balakrishnan, The gamma-exponentiated exponential distribution, J. Stat. Comput. Simul., 82 (2012), 1191-1206.

12
M. Bourguignon, R. Silva, G. Cordeiro, The Weibull-G family of probability distributions, J. Data Sci., 12 (2014), 53-68.

13
A. Hassan, M. Elgarhy, Kumaraswamy Weibull-generated family of distributions with applications, Adv. Appl. Stat., 48 (2016), 205-239.

14
A. Hassan, M. Elgarhy, A new family of exponentiated Weibull-generated distributions, Int. J. Math. Appl., 4 (2016), 135-148.

15
A. Hassan, S. Hemeda, The additive Weibull-g family of probability distributions, Int. J. Math. Appl., 4 (2016), 151-164.

16
R. ZeinEldin, M. Elgarhy, A new generalization of Weibull-exponential distribution with application, J. of Nonlinear Sci. and Appl., 11 (2018), 1099-1112.

17
M. Xie, Y. Tang, T. Goh, A modified Weibull extension with bathtub-shaped failure rate function, Reliability Eng. and System Safety, 76 (2002), 279-285.

18
S. Dey, D. Kumar, P. Ramos, F. Louzada, Exponentiated Chen distribution: Properties and Estimations, Comm. in Stat.-Simulation and Computation, 46, No. 10 (2017), 8118-8139.

19
N. Pavlov, A. Golev, A. Iliev, A. Rahnev, N. Kyurkchiev, On the Kumaraswamy-Dagum log-logistic sigmoid function with applications to population dynamics, Biomath Communications, 5, No. 1 (2018).

20
A. Malinova, A. Iliev, N. Kyurkchiev, A note on the hierarchical transmuted log-logistic model, Int. J. of Innovative Sci. and Techn., 5, No. 3 (2018).

21
A. Malinova, V. Kyurkchiev, A. Iliev, N. Kyurkchiev, Some new approaches to Kumaraswamy-Lindley cumulative distribution function, Int. J. of Innovative Sci. and Techn., 5, No. 3 (2018).

22
A. Malinova, V. Kyurkchiev, A. Iliev, N. Kyurkchiev, A note on the transmuted Kumaraswamy Quasi Lindley cumulative distribution function, Int. J. for Sci., Res. And Developments, 6, No. 2 (2018), 561-564.

23
F. Hausdorff, Set Theory (2 ed.) (Chelsea Publ., New York, (1962 [1957]) (Republished by AMS-Chelsea 2005), ISBN: 978-0-821-83835-8.

24
Z. Ahmad, The Zubair-$G$ Family of Distributions: Properties and Applications, Annals of Data Science, (2018), doi: 10.1007/s40745-018-0169-9.

25
N. Kyurkchiev, A. Iliev, A. Rahnev, Comments on a Zubair-G Family of Cumulative Lifetime Distributions. Some Extensions, Communications in Applied Analysis, 23, No. 1 (2019), 1-20.

26
N. Kyurkchiev, A. Iliev, A. Rahnev, Some comments on the Weibull-R family with baseline Pareto and Lomax cumulative sigmoids, International Journal of Pure and Applied Mathematics, 120, No. 3 (2018), 461-469.

27
N. Pavlov, N. Kyurkchiev, A. Iliev, A. Rahnev, A Note on the Zubair-G Family with baseline Lomax Cumulative Distribution Function. Some Applications, International Journal of Pure and Applied Mathematics, 120, No. 3 (2018), 471-486.

28
N. Kyurkchiev, A. Iliev, A. Rahnev, Investigations on the G Family with Baseline Burr XII Cumulative Sigmoid, Biomath Communications, 5, No. 2 (2018).

29
O. Rahneva, T. Terzieva, A. Golev, Investigations on the Zubair-family with baseline Ghosh-Bourguignon's extended Burr XII cumulative sigmoid. Some applications, Neural, Parallel, and Scientific Computations, 27, No. 1 (2019), 11-22.

30
N. Kyurkchiev, S. Markov, On the Hausdorff distance between the Heaviside step function and Verhulst logistic function, J. Math. Chem., 54, No. 1 (2016), 109-119.

31
A. Iliev, N. Kyurkchiev, S. Markov, On the Approximation of the step function by some sigmoid functions, Mathematics and Computers in Simulation, 133 (2017), 223-234.

32
S. Markov, A. Iliev, A. Rahnev, N. Kyurkchiev, A Note on the Three-stage Growth Model, Dynamic Systems and Applications, 28, No. 1 (2019), 63-72.

33
S. Markov, A. Iliev, A. Rahnev, N. Kyurkchiev, A Note On the $n$-stage Growth Model. Overview, Biomath Communications, 5, No. 2 (2018).

34
N. Kyurkchiev, S. Markov, Sigmoid functions: Some Approximation and Modelling Aspects, LAP LAMBERT Academic Publishing, Saarbrucken (2015), ISBN 978-3-659-76045-7.

35
R. Anguelov, N. Kyurkchiev, S. Markov, Some properties of the Blumberg's hyper-log-logistic curve, BIOMATH, 7, No. 1 (2018), 8 pp.

36
N. Kyurkchiev, A. Iliev, Extension of Gompertz-type Equation in Modern Science: 240 Anniversary of the birth of B. Gompertz, LAP LAMBERT Academic Publishing, (2018), ISBN: 978-613-9-90569-0.

37
N. Kyurkchiev, A. Iliev, S. Markov, Some Techniques for Recurrence Generating of Activation Functions: Some Modeling and Approximation Aspects, LAP LAMBERT Academic Publishing, (2017), ISBN: 978-3-330-33143-3.

38
N. Pavlov, A. Iliev, A. Rahnev, N. Kyurkchiev, Some software reliability models: Approximation and modeling aspects, LAP LAMBERT Academic Publishing, (2018), ISBN: 978-613-9-82805-0.

39
V. Kyurkchiev, A. Malinova, O. Rahneva, P. Kyurkchiev, Some Notes on the Extended Burr XII Software Reliability Model, Int. J. of Pure and Appl. Math., 120, No. 1 (2018), 127-136.

40
N. Pavlov, A. Iliev, A. Rahnev, N. Kyurkchiev, Nontrivial Models in Debugging Theory (Part 2), LAP LAMBERT Academic Publishing, (2018), ISBN: 978-613-9-87794-2.

How to Cite?

DOI: 10.12732/ijpam.v120i4.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 120
Issue: 4
Pages: 521 - 529


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).